Involutive Gamma Derivations on n-Gamma Lie Algebra and 3- Pre Gamma -Lie Algebra

Authors

  • Ali Abd H Alzaiadi Mathematics Department , College of Education , Al-Qadisiya University , Iraq
  • Rajaa Chaffat Shaheen Mathematics Department , Education College ,Al-Qadisiyah University ,Iraq .

DOI:

https://doi.org/10.24996/ijs.2022.63.3.21

Keywords:

Algebra, Lie Algebra , Derivation, ndpreserving function

Abstract

     In this paper, the structure of  and  have  been introduced and studied. We also obtain that a is  of a  if and only if there exists an  on such that . In addition, we obtain  that  of if and only if there is an   on  such that  , where  are subspaces of  with eigenvalues 1 and  −1, respectively. We also find  t that the existence of  on  implies that there exists a compatible  under appropriate condition.

Downloads

Download data is not yet available.

Downloads

Published

2022-03-30

How to Cite

Alzaiadi, A. A. H. ., & Shaheen, . R. C. . (2022). Involutive Gamma Derivations on n-Gamma Lie Algebra and 3- Pre Gamma -Lie Algebra. Iraqi Journal of Science, 63(3), 1146–1157. https://doi.org/10.24996/ijs.2022.63.3.21

Issue

Section

Mathematics